MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 3-WY LOW PRSSRE SWIVEL LCK OFF

Medline Industries, LP MEDLINE; 3-WY LOW PRSSRE SWIVEL LCK OFF
Catalog Number DYNJSC301
Medical Device Problem Codes Fluid/Blood Leak (1250); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "some of our stopcocks from medline have been failing and have a leak" and "they seem to have a leak in the hole on the backside of the device, on the opposite side of the knob.".
 
Additional Manufacturer Narrative
The customer reported stopcocks failing with a leak, and when pulling or pushing, air or water came out of the hole on the back of the device; the customer also reported several patients were misdiagnosed with air around their lungs due to the faulty stopcock.Finished good production records and finished good pack build were reviewed, and samples were received for investigation; thirty-two pieces were tested by flushing the device with a syringe that contained water.It was confirmed that two of the thirty-two pieces had water leak from the handle of the stopcock.The root cause can be attributed to vendor design deviation, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
3-WY LOW PRSSRE SWIVEL LCK OFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50900419
Report Number1417592-2026-51273
Device Sequence Number6001753
Product Code DTL
UDI-Device Identifier40884389734569
UDI-Public40884389734569
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC301
Device Lot Number24ABC638
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown